Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 55, No. 3, pp. 271-275 (1998)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Lifting of Certain Isomorphic Properties to $\i$

R. Cilia and G. Emmanuele

Department of Mathematics, University of Catania,
Viale A. Doria 6, 95125 Catania - ITALY

Abstract: In this short note we prove that some isomorphic properties, like property (V), (D), (RDP) and the recent (w), lift from certain Banach spaces $X,\,Y$ to their injective tensor product.

Keywords: Isomorphic properties; injective tensor products.

Classification (MSC2000): 46B20, 46M10

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1998 Sociedade Portuguesa de Matemática
© 1998–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition